Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 70, NWS Norman, OK

May 26, 2008Grant County, Kay County, Oklahoma

NWS Norman, OK issued this tornado warning at May 26, 2008, 9:23 PM CDT for Grant County, Kay County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2008, 9:23 PM CDT (02:23 UTC)
Expired
May 26, 2008, 10:00 PM CDT
In force
37 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Grant County, OK, Kay County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 7:45 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 2.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
917 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
502 m²/s²
Significant tornado parameter
3.1
Supercell composite
13.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 270223
TOROUN
OKC053-071-270300-
/O.NEW.KOUN.TO.W.0070.080527T0223Z-080527T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
923 PM CDT MON MAY 26 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  NORTHWESTERN KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DEER
  CREEK...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BLACKWELL...DEER
  CREEK AND NARDIN.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 221 AND 230.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3698 9743 3683 9723 3668 9752 3676 9762
TIME...MOT...LOC 0223Z 235DEG 26KT 3678 9750

$$
1 follow-up statement
000 
WWUS54 KOUN 270250
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
947 PM CDT MON MAY 26 2008

OKC053-270257-
/O.CAN.KOUN.TO.W.0070.000000T0000Z-080527T0300Z/
GRANT OK-
947 PM CDT MON MAY 26 2008

...THE TORNADO WARNING HAS BEEN CANCELLED FOR EASTERN GRANT COUNTY...

LAT...LON 3698 9743 3691 9733 3690 9733 3683 9723
      3673 9742 3673 9744 3688 9746
TIME...MOT...LOC 0247Z 241DEG 23KT 3682 9734

$$

OKC071-270300-
/O.CON.KOUN.TO.W.0070.000000T0000Z-080527T0300Z/
KAY OK-
947 PM CDT MON MAY 26 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN KAY COUNTY...

AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES 
THAT THE CIRCULATION ASSOCIATED WITH THE STORM HAS WEAKENED A BIT. 
HOWEVER...THE STORM STILL REMAINS CAPABLE OF PRODUCING A TORNADO. IN 
ADDITION GOLFBALL SIZE HAIL IS ALSO LIKELY ACROSS NORTHERN KAY 
COUNTY.  

* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE AND BLACKWELL.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

LAT...LON 3698 9743 3691 9733 3690 9733 3683 9723
      3673 9742 3673 9744 3688 9746
TIME...MOT...LOC 0247Z 241DEG 23KT 3682 9734

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 26, 8:51 PM CDT, 32 minutes earlier.

Area forecast discussion, May 26, 8:51 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
851 PM CDT MON MAY 26 2008

.DISCUSSION...
NUMEROUS STORMS... SEVERAL OF WHICH ARE SEVERE... ARE OCCURRING
YET AGAIN THIS EVENING. THE CURRENT EXPECTATIONS HAVE THE EXISTING
CONVECTION EVENTUALLY MERGING INTO A SINGLE COMPLEX OVER CENTRAL
AND NORTHERN OKLAHOMA AROUND MIDNIGHT... THEN TRACKING EAST-
SOUTHEAST OR SOUTHEAST FROM THERE. WE DID AN UPDATE EARLIER THAT
REFLECTS THIS GENERAL IDEA. ADDITIONAL UPDATES ARE LIKELY AS THIS
EVENT UNFOLDS.

&&

.PREV DISCUSSION... /ISSUED 251 PM CDT MON MAY 26 2008/

DISCUSSION...
ANOTHER ROUND OF STRONG TO SEVERE STORMS EXPECTED TO IMPACT THE AREA
LATER TODAY AND TONIGHT... ESPECIALLY THE NORTHERN HALF OF OKLAHOMA.
STORMS EXPECTED TO DEVELOP ALONG BOTH SURFACE FRONT ACROSS KANSAS
AND DRYLINE ACROSS OK/TX PANHANDLES DURING THE AFTN HOURS. SOME OF
THESE STORMS COULD AFFECT PORTIONS OF NORTHERN AND WESTERN OK LATE
THIS AFTN. LARGER COMPLEX OF STORMS THEN EXPECTED TO DEVELOP AND
MOVE EAST AND SOUTHEAST OVERNIGHT AFFECTING MUCH OF NORTHERN INTO
PORTIONS OF CENTRAL OKLAHOMA. AS THIS HAS BEEN THE AREA THAT HAS
RECEIVED SOME OF THE HEAVIER RAIN OVER THE PAST COUPLE OF DAYS COULD
SEE SOME ISOLATED FLOODING ISSUES TONIGHT AS WELL. WILL HOLD OFF ON
FLASH FLOOD WATCH HOWEVER AT THIS POINT.

COLD FRONT WILL MAKE A RUN THROUGH THE AREA TUESDAY INTO
WEDNESDAY... BUT NOT BEFORE ANOTHER ROUND OF STRONG TO SEVERE STORMS
AFFECT PARTS OF CENTRAL AND SOUTHERN CWA TUE AFTN/EVENING. SLOW
MOVEMENT OF THIS ACTIVITY COULD LEAD TO SOME HEAVY RAINFALL IN THESE
AREAS. THIS FRONT WILL BRING SOME COOLER/DRIER AIR INTO THE AREA FOR
A SHORT TIME WEDNESDAY BEFORE WARMER WX RETURN BY LATE IN THE WEEK.
ANOTHER WEAKER FRONT MOVES INTO THE SOUTHERN PLAINS NEXT WEEKEND...
BUT APPEARS TO BE A DRY ONE AT THIS TIME... BEFORE GFS BUILDS LARGE
UPPER LEVEL RIDGE OVER THE PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  88  60  78 /  60  30  60  10
HOBART OK         71  87  60  78 /  60  30  40  10
WICHITA FALLS TX  74  92  67  84 /  30  30  60  20
GAGE OK           62  78  52  77 /  70  30  30  10
PONCA CITY OK     72  78  56  73 /  80  40  40  10
DURANT OK         72  95  70  83 /  20  20  60  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004-005-010.

TX...NONE.
&&

23/23
Hazardous weather outlook, May 26, 8:25 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT MON MAY 26 2008

OKZ004>048-050>052-TXZ083>090-271200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
825 PM CDT MON MAY 26 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF OKLAHOMA
AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA INCLUDES THE ENTIRE NORMAN COUNTY WARNING AREA.

TIMING...
SEVERE WEATHER POTENTIAL WILL EXIST THROUGH MUCH OF THE NIGHT.

IMPACTS...
VERY LARGE DAMAGING HAIL... DAMAGING WINDS... AND A FEW TORNADOES
WILL BE POSSIBLE THROUGH LATE EVENING. AFTER MIDNIGHT... THE
MAIN CONCERNS WILL SHIFT TO DAMAGING WINDS... LARGE HAIL AND HEAVY
RAINFALL.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN TO MAINTAIN SEVERE WEATHER OPERATIONS WELL
INTO THE NIGHT... ESPECIALLY OVER CENTRAL AND EASTERN OKLAHOMA.

DISCUSSION...
SEVERE THUNDERSTORMS OVER WESTERN OKLAHOMA WILL HAVE A CONTINUED
SEVERE WEATHER POTENTIAL THROUGH AT LEAST MIDNIGHT. A STRENGTHENING
LOW-LEVEL JET ABOVE THE SURFACE WILL MAINTAIN SUFFICIENT LOW-LEVEL
SHEAR TO SUPPORT ISOLATED TORNADOES THROUGH LATE EVENING. LATE
TONIGHT... THUNDERSTORMS FROM NORTH CENTRAL OKLAHOMA NORTHWARD INTO
MUCH OF SOUTH CENTRAL AND CENTRAL KANSAS ARE LIKELY TO MERGE INTO A
MORE ORGANIZED COMPLEX OF THUNDERSTORMS. AS THIS COMPLEX MOVES
SOUTHEAST LATE TONIGHT... THERE WILL BE AN ENHANCED RISK OF DAMAGING
WINDS. HEAVY TO EXCESSIVE RAINFALL AND LARGE HAIL ALSO WILL BE
POSSIBLE WELL INTO THE LATE NIGHT HOURS... AS THE COMPLEX MOVES
ACROSS CENTRAL AND EASTERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN TUESDAY
AFTERNOON AND TUESDAY NIGHT OVER MOST OF WESTERN NORTH TEXAS AND
SOUTHERN... CENTRAL... AND EASTERN OKLAHOMA. A COLD FRONT WILL MOVE
SLOWLY SOUTH THROUGH OKLAHOMA ON TUESDAY. THUNDERSTORMS WILL LIKELY
WEAKEN LATE TONIGHT OR EARLY TUESDAY. IF THE LOW LEVELS RECOVER FROM
THE EFFECTS OF OVERNIGHT THUNDERSTORMS... THE FRONT WILL PROVIDE A
FOCUS FOR THUNDERSTORM REDEVELOPMENT AS IT MOVES INTO NORTH
CENTRAL... CENTRAL... AND SOUTHWESTERN OKLAHOMA TUESDAY AFTERNOON.
SUPERCELLS APPEAR LESS LIKELY ON TUESDAY... BUT MULTICELL
THUNDERSTORMS WILL LIKELY FORM INTO LINES OR CLUSTERS AND MOVE
SOUTHEAST... WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS.

OTHER HAZARDOUS WEATHER...
NONE.

UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK MAY BE ISSUED
OVERNIGHT. OTHERWISE... THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK
WILL BE ISSUED AT 7 AM TUESDAY.

24

In the hours before

Local storm report, May 26, 7:55 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             2 W VINSON              34.90N 99.91W
05/26/2008  E2.50 INCH       HARMON             OK   TRAINED SPOTTER

&&

DW
Local storm report, May 26, 8:04 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             NEWKIRK                 36.88N 97.06W
05/26/2008  E0.88 INCH       KAY                OK   CO-OP OBSERVER

            DIME TO NICKEL HAIL

0737 PM     HAIL             PONCA CITY              36.70N 97.08W
05/26/2008  E1.00 INCH       KAY                OK   EMERGENCY MNGR

&&

DW
Local storm report, May 26, 8:48 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     NON-TSTM WND DMG SEILING                 36.15N 98.92W
05/26/2008                   DEWEY              OK   EMERGENCY MNGR

            POWER LINES DOWN

0638 PM     TSTM WND GST     VICI                    36.15N 99.30W
05/26/2008  E60 MPH          DEWEY              OK   EMERGENCY MNGR

&&

DW
Special weather statement, May 26, 8:49 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT MON MAY 26 2008

OKZ007-008-270215-
KAY OK-GRANT OK-
849 PM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT AND WESTERN KAY
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF POND CREEK AT 849
PM CDT...MOVING NORTHEAST AT 38 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN GRANT AND KAY COUNTIES SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Special weather statement, May 26, 8:51 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
851 PM CDT MON MAY 26 2008

OKZ012-270215-
GARFIELD OK-
851 PM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER DRUMMOND AT 851 PM CDT...
MOVING NORTHEAST AT 32 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN GARFIELD COUNTY...INCLUDING THE CITY OF ENID...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, May 26, 9:23 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
923 PM CDT MON MAY 26 2008

OKZ016-017-022-023-270245-
BLAINE OK-CUSTER OK-CADDO OK-WASHITA OK-
923 PM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CUSTER AND
WASHITA COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER CORN AT 923 PM CDT...MOVING
NORTHEAST AT 25 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN BLAINE...CADDO...CUSTER AND WASHITA COUNTIES SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT
FOR THREATENING WEATHER CONDITIONS.

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:00 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita60 min
May 26, 7:07 PM CDTFlash Flood WarningOUNKay3 hr
May 26, 7:12 PM CDTTornado WarningOUNKay33 min
May 26, 7:17 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon43 min
May 26, 7:39 PM CDTTornado WarningOUNGreer, Harmon51 min
May 26, 7:43 PM CDTSevere Thunderstorm WarningOUNKay, Noble47 min
May 26, 8:02 PM CDTSevere Thunderstorm WarningOUNCuster43 min
May 26, 8:07 PM CDTHigh Wind WarningOUNHarper, Woods, Woodward53 min
May 26, 8:22 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills38 min
May 26, 8:27 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon48 min
May 26, 8:27 PM CDTSevere Thunderstorm WarningOUNKay, Noble35 min
May 26, 8:39 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Harmon3 hr
May 26, 8:56 PM CDTSevere Thunderstorm WarningOUNGarfield49 min
May 26, 9:00 PM CDTSevere Thunderstorm WarningOUNRoger Mills45 min
May 26, 9:14 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon61 min
May 26, 9:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble48 min
May 26, 9:42 PM CDTSevere Thunderstorm WarningOUNRoger Mills48 min
May 26, 9:59 PM CDTSevere Thunderstorm WarningOUNKay46 min
May 26, 10:03 PM CDTAreal Flood AdvisoryOUNRoger Mills3 hr
May 26, 10:13 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita47 min
May 26, 10:17 PM CDTSevere Thunderstorm WarningOUNKay, Noble, Payne43 min
May 26, 10:27 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita63 min
May 26, 10:36 PM CDTAreal Flood WarningOUNKay6 hr
May 26, 10:47 PM CDTSevere Thunderstorm WarningOUNLogan, Payne43 min
May 26, 11:04 PM CDTSevere Thunderstorm WarningOUNNoble, Payne41 min
May 26, 11:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills47 min
May 26, 11:29 PM CDTSevere Thunderstorm WarningOUNPayne46 min
May 26, 11:50 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita40 min
May 27, 12:01 AM CDTTornado WarningOUNBeckham, Custer, Roger Mills, Washita29 min
May 27, 12:26 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian49 min
May 27, 12:28 AM CDTTornado WarningOUNCuster, Washita32 min
May 27, 12:47 AM CDTTornado WarningOUNCuster, Washita28 min
May 27, 12:56 AM CDTTornado WarningOUNCaddo34 min
May 27, 1:07 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher38 min
May 27, 1:20 AM CDTSevere Thunderstorm WarningOUNCaddo40 min
May 27, 1:43 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 2 more62 min
May 27, 2:32 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole58 min
May 27, 2:47 AM CDTRiver Flood WarningOUNGrant, Kay29 hr
May 27, 3:24 AM CDTSevere Thunderstorm WarningOUNGrady51 min
May 27, 3:30 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole45 min
May 27, 3:53 AM CDTSevere Thunderstorm WarningOUNHughes52 min
May 27, 4:03 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens42 min
May 27, 5:57 AM CDTAreal Flood AdvisoryOUNGrady, Stephens3 hr
May 27, 6:26 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson49 min
May 27, 7:49 AM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Love116 min
May 27, 7:58 AM CDTSevere Thunderstorm WarningOUNLove32 min
May 27, 12:04 PM CDTFlood WatchOUNAtoka, Beckham, Bryan, Caddo, Carter, Cleveland and 22 more10 hr
May 27, 3:35 PM CDTSevere Thunderstorm WarningOUNCuster40 min
May 27, 3:38 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson52 min
May 27, 3:48 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita27 min
May 27, 3:56 PM CDTSevere Thunderstorm WarningOUNDewey, Major49 min
May 27, 4:13 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita47 min
May 27, 4:24 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson51 min
May 27, 4:41 PM CDTFlash Flood WarningOUNJackson2 hr
May 27, 5:09 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman51 min
May 27, 5:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Kiowa, Washita48 min
May 27, 6:09 PM CDTSevere Thunderstorm WarningOUNJackson31 min
May 27, 6:24 PM CDTSevere Thunderstorm WarningOUNTillman66 min

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.